| Model Number |
24-015-27-71 |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Serious Injury
Event or Problem Description
Three rib plates fractured that were previously implanted.Removal of the plates will be scheduled for (b)(6) 2017.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number provided was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.Due to no device being returned the root cause for the failure cannot be determined.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.